Posted by Rebecca T (188.8.131.52) on May 07, 2000 at 20:04:16:
My doc just gave me a prescription for ergomar and it actually worked! It took two tablets, a half an hour apart, but it did the trick. The problem is that them made me puke (there the kind you disolve under the tongue). I know this is an older med, so some of you out there have probably taken it before. I'm wondering if anyone else has had a problem w/puking after taking ergomar and if it went away. My doc also gave me a presciption for migranol nasal spray. Does anyone out there use this? What's your experince w/it been? I also talked my doc into upping my dose of Varapamil to 240mg a day to see if that would help. She has told me she won't switch maitanence meds on me in the middle of an episode, so I hope this works!
Here's my tip/experience: yesterday, I was either in heavy shadows or full attakcs for about 20 hours straight and I had had it and was ready to go to the emergency room. Before we went, my hubby talked me into taking a couple of percodan (they haven't been taking away much pain for me lately) and putting a hot pack on my head. I didn't think it would work, but it really, really helped! Same thing this afternoon (I had already taken too many ergomar). Many of you have probably already tried this, but there are probably others out there who haven't heard of using a hot pack or don't think it would work, so I just wanted to pass on the tip - try a hot pack along w/your meds when you get an attack - it really, really helped me! To make a good, hot, hot pack boil a wash towel and put it in a garbage bag, wrap the garbage bag around the towel and apply. I use another wash cloth to hold on to the hot pack, since it is too hot to hold. Hope this helps someone!
Post a Followup